MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC NONE; INSTRUMENT ARM DRAPE

INTUITIVE SURGICAL, INC NONE; INSTRUMENT ARM DRAPE
Model Number 430013-15
Medical Device Problem Code No Device Output (1435)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, user informed the technical support engineer (tse) that the fenestrated bipolar forceps (fbf) instrument on arm 1 could not be detached, and both the instrument removal and instrument release buttons were unresponsive.The tse was informed that the instrument was ultimately removed by holding down the instrument removal button while pulling on the instrument.The tse suspected poor contact at the drape sterile adapter and requested that it be reconnected, after which arm 1 recognized the instrument normally.Subsequently, arm 3 failed to recognize an instrument even after it was replaced, and tse suspected a faulty drape and advised drape replacement.The user continued with the procedure using the same system configuration without further issues.No known impact or patient consequence was reported.
 
Additional Manufacturer Narrative
Intuitive surgical inc.(isi) received the sp instrument arm drape for failure analysis investigation.The accessory was analyzed and the reported event could not be replicated.The instrument arm drape was placed on the in-house sp system for testing.All four magnets were attached to the system without any issues and all four sterile adapters successfully engaged on the arms.An in-house sp instrument was then placed on the in-house system.The instrument passed the recognition and engagement tests, indicating a fully functional drape.Upon visual inspection, there was no signs of physical damage and no missing or dislodged components.No product issue was identified.

Brand Name
NONE
Common Device Name
INSTRUMENT ARM DRAPE
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key25046899
Report Number2955842-2026-23044
Device Sequence Number16066628
Product Code NAY
UDI-Device Identifier00886874113486
UDI-Public(01)00886874113486(10)3465LA0400
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K182371
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number430013-15
Device Catalogue Number430013
Device Lot Number3465LA0400
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/28/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/08/2026
Initial Report FDA Received Date04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown